# SDR HNAA2021120800599

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 48,045 hours, 45,282 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

PDIS  627     21-31  2596072  07DEC21  PHL  CLOSE
      ON CLIMB OUT AIRCRAFT WOULD NOT PRESSURIZE. RESET DUMP SWITCH ON GROUND.
FACT  07DEC21  11:02  PHL
            FOUND PRESSURE CONTROLLER IN WRONG CONFIGURATION. A/C PRESSURIZATION NORMAL. OK FOR SERVICE.
